본문 바로가기

추천 검색어

실시간 인기 검색어

학술논문

The dimension of the space of stable maps to the relative Lagrangian Grassmannian over a curve

이용수 3

영문명
The dimension of the space of stable maps to the relative Lagrangian Grassmannian over a curve
발행기관
충청수학회
저자명
정대웅
간행물 정보
『Journal of the Chungcheong Mathematical Society』Volume 36, No. 1, 1~8쪽, 전체 8쪽
주제분류
자연과학 > 자연과학일반
파일형태
PDF
발행일자
2023.02.28
4,000

구매일시로부터 72시간 이내에 다운로드 가능합니다.
이 학술논문 정보는 (주)교보문고와 각 발행기관 사이에 저작물 이용 계약이 체결된 것으로, 교보문고를 통해 제공되고 있습니다.

1:1 문의
논문 표지

국문 초록

영문 초록

'Let $C$ be a smooth projective curve and $W$ a symplectic bundle over $C$ of degree $w.$ Let $\pi:\LGW \rightarrow C$ be the relative Lagrangian Grassmannian over $C$ and $\SdW$ be the space of Lagrangian subbundles of degree $w-d$. Then Kontsevich's space $\ocM_g(\LGW,\beta_d)$ of stable maps to $\LGW$ is a compactification of $\SdW$. In this article, we give an upper bound on the dimension of $\ocM_g(\LGW,\beta_d)$, which is an analogue of a result in \cite{PR} for the relative Lagrangian Grassmannian.

목차

1. Backgrounds
2. Main theorem and its proof
References

키워드

해당간행물 수록 논문

참고문헌

교보eBook 첫 방문을 환영 합니다!

신규가입 혜택 지급이 완료 되었습니다.

바로 사용 가능한 교보e캐시 1,000원 (유효기간 7일)
지금 바로 교보eBook의 다양한 콘텐츠를 이용해 보세요!

교보e캐시 1,000원
TOP
인용하기
APA

정대웅. (2023).The dimension of the space of stable maps to the relative Lagrangian Grassmannian over a curve. Journal of the Chungcheong Mathematical Society, 36 (1), 1-8

MLA

정대웅. "The dimension of the space of stable maps to the relative Lagrangian Grassmannian over a curve." Journal of the Chungcheong Mathematical Society, 36.1(2023): 1-8

결제완료
e캐시 원 결제 계속 하시겠습니까?
교보 e캐시 간편 결제